ArticleChild's nervous system : ChNS : official journal of the International Society for Pediatric Neurosurgery2011
Mycophenolate mofetil-induced pseudotumor cerebri in a boy with autoimmune lymphoproliferative disease.
Article in Child's nervous system : ChNS : official journal of the International Society for Pediatric Neurosurgery, 2011. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 9 citations in OpenAlex.
- Recurrent Idiopathic Intracranial Hypertension in a Patient With Systemic Lupus Erythematosus: A Case Report.Clinical case reports · 2026Article
- Paediatric use of mycophenolate mofetil.British journal of clinical pharmacology · 2013Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
introductionPseudotumor cerebri (PTC) is a syndrome characterized with increased intracranial pressure, normal cerebrospinal fluid content (CSF), and a normal brain on imaging studies. In this case report, PTC has been linked to mycophenolate mofetil (MMF) that has been used for autoimmune lymphoproliferative syndrome (ALPS). CASE REPORT: A 5-year-old boy, who was using MMF for 4 months because of the ALPS, suffered from occipital headache and vomiting with no other symptom. The initial physical examination was normal expect bilateral papilledema. The patient underwent a lumbar puncture which showed elevated opening pressure (590 mmH₂O) but no laboratory abnormalities of the CSF. A diagnosis of PTC was established. MMF was stopped, and the child was started on an acetazolamide treatment for 2 weeks. His symptoms and complaints recovered after this treatment. DISCUSSION: According to our knowledge, we report the first case of MMF-induced PTC in a boy with ALPS. This case illustrates that despite the rarity of MMF-induced PTC, the physicians should be aware of this possibility. Furthermore, in the setting of new-onset headaches or visual changes, early ophthalmologic examination for papilledema is recommended for early diagnosis.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.